Your Cart 0

Continue to checkout

Search Products

Coldmate Plus Syrup

★ 0.0 0 Reviews

₹47.00

₹52.50 10% OFF


Pack Size 60 ml in 1 bottle
Manufacturer Morepen Laboratories Ltd
Composition Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml)

In Stock
SKU : #26476
Composition Details

Chlorpheniramine Maleate (1mg/5ml) + Paracetamol (125mg/5ml) + Phenylephrine (5mg/5ml)

Manufacturer Morepen Laboratories Ltd
Pack Size 60 ml in 1 bottle
Product Name Coldmate Plus Syrup
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓